MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 1488 HD 3-CHIP CAMERA CONTROL UNIT (CCU) WITH DVI FIBER - INTERNATIONAL KIT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE 1488 HD 3-CHIP CAMERA CONTROL UNIT (CCU) WITH DVI FIBER - INTERNATIONAL KIT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1488010001
Medical Device Problem Codes No Display/Image (1183); Optical Problem (3001)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a loss of image.
 
Event or Problem Description
It was reported that there was a loss of image.
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report is attached (see communication log), and indicates: "summary of evaluation: wear / damage to the channel 1 dvi connector, interference at the image replaced the digital board assembly, transition board assembly and ribbon cable updated software to latest version, completed qip.Device will be shipped back to the customer".The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
1488 HD 3-CHIP CAMERA CONTROL UNIT (CCU) WITH DVI FIBER - INTERNATIONAL KIT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13544516
Report Number0002936485-2022-00084
Device Sequence Number11829989
Product Code GCJ
UDI-Device Identifier07613327061017
UDI-Public07613327061017
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1488010001
Device Catalogue Number1488010001I
Device Lot Number15K028024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown